# SDR QXEA0300015

- Difficulty date: January 6, 2003
- Submitted: January 9, 2003
- Operation: Air carrier
- Aircraft: N602QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10010
- Aircraft time: 2,860 hours, 2,300 cycles
- Engine: Ge CF348C1
- Engine time: 2,860 hours, 2,300 cycles
- System (JASC): 7250 · Turbine Section
- Part: Turbine Blades
- Part number: 4124T31P03
- Condition: Damaged
- Location: Nr 2 Engine
- Part time: 2,860 hours, 2,300 cycles
- Stage of operation: IN
- How discovered: B
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CKB - NR 2 ENGINE FAILED SCHEDULED BORESCOPE INSPECTION.  FOUND ONE BLADE WITH MISSING MATERIAL.  REPLACED ENGINE. AIRCRAFT OPERATIONAL CHECKED GOOD. AIRCRAFT RETURNED TO SERVICE. ENGINE UNDER INVETIGATION AT GE.INVESTIGATION BY THE ENGINE MANUFACTURER (GE) HAS BEEN COMPLETED. IT HAS BEEN CONCLUDED THAT MODIFICATION TO THE HPT1 DAMPNER (ALONG WITH RE-WORK OF THE ACCELERATOR) IS THE CORRECTIVE ACTION FOR THIS REMOVED ENGINE. A PLAN HAS BEEN DEVISED TO INCORPORATE THIS MOD IN THE NEXT FEW QUARTERS.
